# SDR USAA951098

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 69,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING B-CHECK INSPECTION, FOUND .25 INCH BY .5 INCH BY .022 DEEP CHAF MARK, AFT PRESSURE BULKHEAD AFT SIDE LEFT BULKHEAD SKIN.  INSTALLED .063 DOUBLER AND .025 FINGER DOUBLER PER USAIR EA NR 31415.
